[Home ] [Archive]    
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 4, Issue 2 (11-2005) ::
3 2005, 4(2): 146-0 Back to browse issues page
Intravenous Tramadol-Induced Seizure: Two Case Reports
Massoud Mehrpour
Abstract:   (157 Views)
There are a few reports of seizure induced by tramadol at therapeutic dose. Two case reports of repeated seizures with following agitation due to treatment with tramadol are presented here. Both of them have similar presentation and tramadol was injected intravenously at therapeutic doses. Tramadol prescription especially intravenously can evoke seizure with agitation or even status epilepticus. Tramadol should be cautiously prescribed especially for patients with history of epilepsy, addiction and old ages.
Full-Text [PDF 272 kb]   (71 Downloads)    
Article Type: Research Article |
Add your comments about this article
Your username or Email:

Write the security code in the box >


XML     Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Mehrpour M. Intravenous Tramadol-Induced Seizure: Two Case Reports. 3. 2005; 4 (2) :146-0
URL: http://ijpt.iums.ac.ir/article-1-55-en.html
Volume 4, Issue 2 (11-2005) Back to browse issues page
مجله داروشناسی و درمان شناسی ایران Iranian Journal of Pharmacology and Therapeutics
Persian site map - English site map - Created in 0.15 seconds with 33 queries by YEKTAWEB 3647